# SDR 20010207SG016

- Difficulty date: November 9, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: C, D

## Discrepancy

MDW - FLT 590 - ABORTED TAKEOFF, AFT THE PIC RECEIVED A MASTER FIRE WARNIGN LIGHT WHEN TEH THROTTLES WERE SET FOR TAKEOFF.  THE NR 2 ENGINE DID NOT ACHIEVE MAX PWER.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE FOUND THE 13TH STAGE MANIFOLD ASSY HIGH PRESSURE SUPPLY DUCT RUPTURED.  REPLACED THE DUCT PER MM 36-00-1 POWER RUN PERFORMED PER MM 71-00-97 AND ALL SYSTEMS CHECKED GOOD.  (M)
